# SDR CA110802001

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 727223
- Aircraft time: 61,889 hours
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A08NN0310T
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON SHORT FINAL THE ACFT HAD LOST ALL HYD FLUID IN SYS A.  THE ACFT CONTINUED THE APPROACH AND LANDED WITHOUT FURTHER PROBLEMS.  UPON POST-FLIGHT INSP BY MX PERSONNEL, IT WAS DETERMINED THAT 1 LT MLG DOOR ACTUATOR FLEXIBLE LINE RUPTURED AND CAUSED THE FLUID LOSS. ALL FLEXIBLE LINE ASSEMBLIES WERE REPLACED FOR THE LT MLG DOOR ACTUATOR.  THE ACFT HYD SYS A FLUID WAS REPLENISHED AND THE SYS WAS OPERATIONALLY CHECKED SERVICEABLE. THE ACFT WAS RELEASED FOR CONTINUED SERVICE.
